# SDR SWAA2021021844862

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED ON BS 294.5 AND RBL 52 AT FWD GALLEY AREA.  REPAIRED FLOOR BEAM LOCATED ON BS 294.5 AND RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND DWG 141A5502 REV E MATERIAL USED BAC 1503-101052 PO NR 2017-503198 REPAIR CHORD ANGLE (2EA) MATERIAL USED 7075-0.080' PO NR 2020-180355 BEAT TREATED TO T62 IAW BAC 5602 STEP 1(1EA) MATERIAL USED 7075 T6 0.071' PO NR 2019-57-7967 TAPERED FILLER (2EA) TAPERED FILLER (2EA) MATERIAL USED 7075 T6 0.071' PO NR 2019577967 FILLER (1EA) MATERIAL USED 7075 T6 0.080' PO NR 2015 543K7 SHIM (1EA) SHIM (1EA) MATERIAL USED 7075 T6 0.032' PO NR 2011-541570.
